# SDR DALA14027183152

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 24,199 hours, 12,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254 FRAME 20.  REPLACED FLOOR SUPPORT BETWEEN FRAMES 12 AND 24 IAW SRM 51-72-11 AND DWGS 53111462 AND D53110920.
